# SDR ABXA030099

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 40,072 hours, 35,363 cycles
- Engine: Ge CF680A
- Engine time: 34,418 hours, 27,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 1,589 hours, 547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED EICAS MESSAGE, RIGHT ENGINE OIL PRESSURE WAS ZERO. OIL QUANTITY ZERO. ENGINE SHUT DOWN. N2 RPM WAS NORMAL AFTER SHUT DOWN. REPLACED THE NR 2 OIL SCAVENGE PUMP, NO HELP, OIL CONTINUED TO LEAK. REMOVED AND REPLACED THE NR 2 ENGINE IAW JOB CARD 7010 AND B767 MM.
